"Capsaicin" is a descriptor in the National Library of Medicine's controlled vocabulary thesaurus,
MeSH (Medical Subject Headings). Descriptors are arranged in a hierarchical structure,
which enables searching at various levels of specificity.
An alkylamide found in CAPSICUM that acts at TRPV CATION CHANNELS.
| Descriptor ID |
D002211
|
| MeSH Number(s) |
D02.065.160.500 D02.455.326.271.060.222 D02.455.426.559.389.657.166.099 D03.132.760.200 D10.251.355.325.190
|
| Concept/Terms |
Capsaicin- Capsaicin
- Capsaicine
- 8-Methyl-N-Vanillyl-6-Nonenamide
- 8 Methyl N Vanillyl 6 Nonenamide
|
Below are MeSH descriptors whose meaning is more general than "Capsaicin".
Below are MeSH descriptors whose meaning is more specific than "Capsaicin".
This graph shows the total number of publications written about "Capsaicin" by people in this website by year, and whether "Capsaicin" was a major or minor topic of these publications.
To see the data from this visualization as text,
click here.
| Year | Major Topic | Minor Topic | Total |
|---|
| 1998 | 1 | 0 | 1 |
| 2005 | 0 | 1 | 1 |
To return to the timeline,
click here.
Below are the most recent publications written about "Capsaicin" by people in Profiles.
-
Vera PL, Iczkowski KA, Leng L, Bucala R, Meyer-Siegler KL. Macrophage migration inhibitory factor is released as a complex with alpha1-inhibitor-3 in the intraluminal fluid during bladder inflammation in the rat. J Urol. 2005 Jul; 174(1):338-43.
-
Byrne DS, Das A, Sedor J, Huang B, Rivas DA, Flood HJ, DeGroat W, Jordan ML, Chancellor MB, McCue P. Effect of intravesical capsaicin and vehicle on bladder integrity control and spinal cord injured rats. J Urol. 1998 Mar; 159(3):1074-8.
-
Hurt CM, Wang L, Xu J, Sterious W, Pelleg A. Electrophysiological-anatomic correlates of ATP-triggered vagal reflex in dogs. II. Vagal afferent traffic. Am J Physiol. 1994 Sep; 267(3 Pt 2):H1093-7.
-
Bernstein JE, Parish LC, Rapaport M, Rosenbaum MM, Roenigk HH. Effects of topically applied capsaicin on moderate and severe psoriasis vulgaris. J Am Acad Dermatol. 1986 Sep; 15(3):504-7.